Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 57, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 15, 2018, 1:12 PM EDT for Chatham County, Durham County, Wake County, North Carolina. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2018, 1:12 PM EDT (17:12 UTC)
- Expired
- Sep 15, 2018, 10:07 PM EDT
- In force
- 9 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chatham County, NC, Durham County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 56 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 3:45 PM EDT | FLASH FLOOD | 6 Ssw Pittsboro, NC | CHATHAM CHURCH ROAD IS CLOSED DUE TO FLOODING BETWEEN PETE ROBERSON ROAD AND JOHNNY SHAW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
014
WGUS52 KRAH 151712
FFWRAH
NCC037-063-183-152115-
/O.NEW.KRAH.FF.W.0057.180915T1712Z-180915T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
112 PM EDT SAT SEP 15 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Western Wake County in central North Carolina...
Chatham County in central North Carolina...
Durham County in central North Carolina...
* Until 515 PM EDT
* At 111 PM EDT, Doppler radar indicated heavy rain across the warned
area. Up to two inches of rain have already fallen. Flash flooding
is expected to begin shortly, especially across western Wake and
eastern Chatham Counties.
* Some locations that will experience flooding include...
Raleigh, Durham, Cary, Chapel Hill, Pittsboro, Siler City,
Goldston, Rougemont, Apex and Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Stay away or be swept away.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. If you are experiencing flooding or live
in a flood prone area, move to higher ground.
&&
LAT...LON 3624 7880 3609 7881 3607 7878 3607 7873
3558 7891 3553 7896 3555 7903 3559 7905
3563 7912 3556 7921 3557 7924 3553 7927
3556 7929 3552 7935 3552 7955 3584 7954
3585 7924 3588 7925 3586 7902 3624 7895
$$
103 follow-up statements
749
WGUS72 KRAH 152057
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
457 PM EDT SAT SEP 15 2018
NCC063-152106-
/O.CAN.KRAH.FF.W.0057.000000T0000Z-180915T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Durham NC-
457 PM EDT SAT SEP 15 2018
...THE FLASH FLOOD WARNING FOR DURHAM COUNTY IS CANCELLED...
Flash flooding is no longer expected to pose a threat, however rain
will be ongoing through this evening and another flash flood warning
may be needed should rainfall rates increase. Please continue to
heed any remaining road closures.
LAT...LON 3558 7891 3553 7896 3555 7903 3559 7905
3563 7912 3556 7921 3557 7924 3553 7927
3556 7929 3552 7935 3552 7955 3584 7954
3585 7924 3588 7925 3586 7908 3586 7881
$$
NCC037-183-152115-
/O.CON.KRAH.FF.W.0057.000000T0000Z-180915T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-Chatham NC-
457 PM EDT SAT SEP 15 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHWESTERN WAKE AND CHATHAM COUNTIES...
At 456 PM EDT, Doppler radar indicated heavy rain across the warned
area. Up to two inches of rain have already fallen. Flash flooding is
occurring.
Some locations that will experience flooding include...
Cary, Pittsboro, Siler City, Goldston, Apex, Morrisville, Crosswinds
Boating Center, Crosswinds Campground, New Hill and Harpers
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Stay away or be swept away.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. If you are experiencing flooding or live
in a flood prone area, move to higher ground.
&&
LAT...LON 3558 7891 3553 7896 3555 7903 3559 7905
3563 7912 3556 7921 3557 7924 3553 7927
3556 7929 3552 7935 3552 7955 3584 7954
3585 7924 3588 7925 3586 7908 3586 7881
$$
10501
WGUS52 KRAH 152101
FFWRAH
NCC037-183-160245-
/O.EXT.KRAH.FF.W.0057.000000T0000Z-180916T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
501 PM EDT SAT SEP 15 2018
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Southwestern Wake County in central North Carolina...
Chatham County in central North Carolina...
* Until 1045 PM EDT
* At 458 PM EDT, local law enforcement officials reported flash
flooding due to heavy rain across the warned area. Up to two
inches of rain have already fallen. Chatham Church Rd between Pete
Roberson Rd and Johnny Shaw Rd south of Pittsboro was closed due
to flooding. Find another route.
* Some locations that will experience flooding include...
Cary, Pittsboro, Siler City, Goldston, Apex, Morrisville,
Crosswinds Boating Center, Crosswinds Campground, New Hill and
Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Stay away or be swept away.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. If you are experiencing flooding or live
in a flood prone area, move to higher ground.
&&
LAT...LON 3558 7891 3553 7896 3555 7903 3559 7905
3563 7912 3556 7921 3557 7924 3553 7927
3556 7929 3552 7935 3552 7955 3584 7954
3585 7924 3588 7925 3586 7908 3586 7881
$$
10910
WGUS72 KRAH 160207
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1007 PM EDT SAT SEP 15 2018
NCC037-183-160214-
/O.CAN.KRAH.FF.W.0057.000000T0000Z-180916T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-Chatham NC-
1007 PM EDT SAT SEP 15 2018
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WAKE AND CHATHAM COUNTIES
IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Chatham Church Rd between Pete Roberson Rd and Johnny Shaw
Rd remains closed. No other road closures were reported at this time.
LAT...LON 3558 7891 3553 7896 3555 7903 3559 7905
3563 7912 3556 7921 3557 7924 3553 7927
3556 7929 3552 7935 3552 7955 3584 7954
3585 7924 3588 7925 3586 7908 3586 7881
$$
HainesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 12:50 PM EDT, 22 minutes earlier.
Area forecast discussion, Sep 15, 12:50 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1250 PM EDT Sat Sep 15 2018
.SYNOPSIS...
The center of Tropical Storm Florence will move very slowly west
across South Carolina this afternoon. It will weaken to a tropical
depression as it moves northwest into the southern Appalachians on
Sunday and Monday, before turning east and moving off the mid-
Atlantic coast on Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1250 PM Saturday...
Latest forecast remains on track as Florence drifts across SC, with
broad bands of very heavy rain spreading onshore and across all but
far N portions of central NC. One band in particular is depicted by
the majority of CAMs focusing very moisture-laden air and extremely
heavy rainfall over our southeast and south-central sections, NNE
and NE of the center, over the next 12-18 hours. Will maintain a
flash flood watch for all but the far N, where totals will be lower.
Additional amounts of 5-15" are expected across the southern half of
the CWA today and tonight, highest across Cumberland and Sampson
counties, where historic flooding is possible.
Projections of the highest reasonable sustained winds based on the
official forecast show 25-35 kts across the southern half with max
gusts of 35-45 kts.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 345 AM Saturday...
The Florence wind field will continue to slowly spread out and
gradually diminish as it pushes NW into NE TN and N/NW into the Ohio
Valley through Mon as a depression or perhaps remnant low. But the
threat of flooding rains will persist, with the greatest risk
spreading from our southern sections into W NC, including the Triad,
as we head into Sun/Sun night. As Florence's center passes to our S
and W, our low level flow will veer gradually to a SE direction with
a strongly confluent and upslope Atlantic-source component. Florence
will continue to hold a lot of water with very efficient rainfall
production, tapping extremely high PW values well over 2". Upper
divergence will have weakened a bit but will linger over W NC Sun,
as spokes of vorticity rotate around the mid level low, prompting
dynamic lift. Will maintain high pops focused on the SW then W
sections through Sun, then will decrease them slightly but keep
likely to categorical pops across the NW third of the CWA Sun night
and Mon, as we continue to tap Atlantic moisture with mid level
troughing just to our W and continued strong and confluent southerly
850 mb flow. The flash flood watch will be extended over far W and
NW sections through Sun night.
Highs in the mid 70s to lower 80s Sun, and 80-87 Mon. -GIH
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 100 AM Saturday...
The remnant circulation of Florence is expected to lift northeast
through the northeastern United States Monday night and Tuesday. The
trailing surface trough will keep a lingering likelihood of showers
and thunderstorms through Tuesday afternoon and evening. Very warm
and humid conditions will also linger through Wednesday, even though
the surface trough will move offshore, bringing drier weather and
mostly sunny skies Wednesday. Less humid air will filter into the
region Thursday. Lows will be in the 70s Tuesday, dropping off into
the 60s Thursday and Friday (near normal). Highs will still be in
the 80s (near 90 SE).
The next chance of showers and thunderstorms may come late Friday as
a mid/upper trough and cold front approach from the NW late.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 1250 PM Saturday...
24 Hour TAF period: Southern areas will experience the worst of the
conditions being closest to the center of the storm. All other areas
will experience breezy conditions with generally 15 to 20 kts
sustained gusting to 30 kts. Expect periods of LLWS of up to 65 kts
at 2000 ft sporadically through the TAF period. Heavy showers can be
expected with isolated thunderstorms in the heaviest rainbands.
Ceilings will likely reside in the MVFR/IFR for much of the period
with visibilities occasionally dipping into IFR levels in the
heaviest showers.
Long Term: The effects of Florence will continue to be felt on
Sunday and possibly into early next week in western sections. The
remnants of Florence will come back through the area as a cold front
on Tuesday and it looks like VFR conditions will return for
Wednesday and Thursday.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday evening for NCZ024>028-040>043-
075>078-084>086-088-089.
Flash Flood Watch through Monday morning for NCZ021>023-038-039-
073-074-083.
Tropical Storm Warning for NCZ026>028-040>043-075>078-084>086-
088-089.
&&
SYNOPSIS...Blaes
NEAR TERM...Hartfield/Franklin
SHORT TERM...Hartfield
LONG TERM...Badgett
AVIATION...Ellis/FranklinHazardous weather outlook, Sep 15, 7:01 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 701 AM EDT Sat Sep 15 2018 NCZ021>023-038-039-161100- Forsyth-Guilford-Alamance-Davidson-Randolph- 701 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ073-074-083-161100- Stanly-Montgomery-Anson- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ007>011-161100- Person-Granville-Vance-Warren-Halifax- 701 AM EDT Sat Sep 15 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Tropical storm Florence will continue to push slowly inland over South Carolina today. Periodic wind gusts of 20 to 30 mph may knock down a few tree limbs. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Periods of rain and gusty winds through the weekend may result in a few downed tree limbs and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this weekend. NCZ042-043-075>078-086-088-089-161100- Johnston-Wilson-Moore-Lee-Harnett-Wayne-Hoke-Cumberland-Sampson- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ024>028-161100- Orange-Durham-Franklin-Nash-Edgecombe- 701 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ040-041-084-085-161100- Chatham-Wake-Richmond-Scotland- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend.
In the hours before
Local storm report, Sep 15, 11:49 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1149 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD DUNN 35.31N 78.61W
09/15/2018 HARNETT NC EMERGENCY MNGR
HIGHWAY 301 IN DUNN IS CLOSED DUE TO
FLOODING.
&&
BSDLocal storm report, Sep 15, 11:50 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1150 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM FLASH FLOOD 4 NNW LINDEN 35.31N 78.78W
09/15/2018 HARNETT NC PUBLIC
HIGHWAY 401 IN BUNNLEVEL IS CLOSED DUE TO
FLOODING.
&&
BSDSpecial weather statement, Sep 15, 11:51 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1151 AM EDT SAT SEP 15 2018
NCZ075-077-086-088-089-151645-
Sampson NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
1151 AM EDT SAT SEP 15 2018
...A BAND OF HEAVY RAIN SHOWER WILL AFFECT EAST CENTRAL
MOORE...CENTRAL SAMPSON...SOUTHWESTERN HARNETT...CUMBERLAND AND
NORTHEASTERN HOKE COUNTIES UNTIL 1245 PM EDT...
At 1150 AM EDT, Doppler radar was tracking a band of heavy rain
showers 9 miles east of Ammon, or 15 miles northeast of
Elizabethtown, moving northwest at 50 mph. Funnel clouds and
enhanced wind gusts up to 50 mph will be possible with this fast-
moving shower.
Locations impacted include...
Fayetteville, Fort Bragg, Pope AFB, Hope Mills, Spring Lake,
Eastover, Roseboro, Stedman, Garland and Autryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3485 7850 3485 7884 3495 7903 3495 7905
3506 7920 3513 7935 3534 7915 3482 7818
3466 7832
TIME...MOT...LOC 1550Z 123DEG 45KT 3478 7842
23Local storm report, Sep 15, 11:52 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1152 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TROPICAL STORM 3 E HOLLY SPRINGS 35.66N 78.78W
09/15/2018 WAKE NC PUBLIC
A TREE WAS REPORTED DOWN NEAR THE
INTERSECTION OF OPTIMIST FARM ROAD AND
THORNDALE DRIVE.
&&
BSDLocal storm report, Sep 15, 11:53 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1153 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM FLASH FLOOD 4 NNW LINDEN 35.31N 78.78W
09/15/2018 HARNETT NC EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
NNW LINDEN. HIGHWAY 401 IN BUNNLEVEL IS
CLOSED DUE TO FLOODING.
&&
BSDLocal storm report, Sep 15, 12:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1210 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD 2 SW BUIES CREEK 35.38N 78.77W
09/14/2018 HARNETT NC EMERGENCY MNGR
ROSS ROAD CLOSED DUE TO FLOODING.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:21 PM EDT | Tornado Warning | RAH | Wayne | 24 min |
| Sep 14, 9:39 PM EDT | Flash Flood Warning | RAH | Wayne | 6 hr |
| Sep 14, 10:20 PM EDT | Tornado Warning | RAH | Wayne | 9 min |
| Sep 14, 11:29 PM EDT | Areal Flood Advisory | RAH | Chatham, Davidson, Harnett, Lee, Montgomery, Moore and 2 more | 3 hr |
| Sep 14, 11:47 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Nash | 3 hr |
| Sep 14, 11:56 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Johnston, Moore, Sampson and 4 more | 39 hr |
| Sep 15, 2:43 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Durham, Lee, Montgomery and 5 more | 3 hr |
| Sep 15, 2:48 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Nash | 3 hr |
| Sep 15, 4:23 AM EDT | Areal Flood Advisory | RAH | Anson, Chatham, Harnett, Hoke, Lee, Montgomery and 4 more | 3 hr |
| Sep 15, 4:58 AM EDT | Tornado Warning | RAH | Wayne | 21 min |
| Sep 15, 6:06 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Durham, Guilford, Lee and 6 more | 6 hr |
| Sep 15, 6:22 AM EDT | Flash Flood Warning | RAH | Lee, Moore | 32 hr |
| Sep 15, 7:31 AM EDT | Flash Flood Warning | RAH | Johnston, Sampson, Wayne | 3 hr |
| Sep 15, 7:50 AM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 3 hr |
| Sep 15, 8:52 AM EDT | Special Weather Statement | RAH | Harnett, Lee | 23 min |
| Sep 15, 9:23 AM EDT | Special Weather Statement | RAH | Sampson | 37 min |
| Sep 15, 11:19 AM EDT | Tornado Warning | RAH | Sampson | 26 min |
| Sep 15, 11:28 AM EDT | Special Weather Statement | RAH | Wilson | 32 min |
| Sep 15, 11:50 AM EDT | Areal Flood Advisory | RAH | Anson, Chatham, Davidson, Montgomery, Randolph, Richmond and 2 more | 6 hr |
| Sep 15, 11:51 AM EDT | Special Weather Statement | RAH | Cumberland | 54 min |
| Sep 15, 1:40 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange, Randolph | 4 hr |
| Sep 15, 2:23 PM EDT | Flash Flood Warning | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 2 more | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.